# SDR GTIA2018040402558

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 19,053 hours, 8,792 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Deoiler
- Condition: Leaking
- Location: Engines
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FROM 7000 FT TO 3000 FT, THE AIRCRAFT WAS AT IDLE AT 3000 FT, A STRONG ODOR OCCURED,  AFTER FULLY CONFIGURED AND ENGINES POWERED UP, AND THE ODOR DISAPATED.  PERFORMED TSM 05-50-00-810-831-A,  FOUND OIL COMING FROM DEOILER OF THE NR 1 AND 2 ENGINES.  REMOVED AND REPLACED THE DEOILERS IAW AMM 72-60-31. LEAK CHECKED GOOD.  ACFT OK FOR SERVICE.
